# SDR SWAA2022021031382

- Difficulty date: March 1, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; RIGHT SIDE FLOOR STRUCTURE STATION 767 TO 787; RBL 21; FORWARD FLOOR SHIELD IS PUNCTURED AND CRACKED AS MARKED. / REPLACED AFT PIT; RIGHT SIDE FLOOR STA. 767 - 787; RBL 21 SHIELD FLOOR IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 AND APPLIED CIC AMM 51-21-91-620-802 DWG: 146A0081 REV: C TAG: WN8366
